BibTeX record journals/rsa/RodlS04

download as .bib file

@article{DBLP:journals/rsa/RodlS04,
  author    = {Vojtech R{\"{o}}dl and
               Jozef Skokan},
  title     = {Regularity Lemma for k-uniform hypergraphs},
  journal   = {Random Struct. Algorithms},
  volume    = {25},
  number    = {1},
  pages     = {1--42},
  year      = {2004},
  url       = {https://doi.org/10.1002/rsa.20017},
  doi       = {10.1002/rsa.20017},
  timestamp = {Wed, 14 Nov 2018 10:13:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/RodlS04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI